Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Fractional Calculus and Applied Analysis, Vol. 9, No 3, (2006), 237p-245p
In this paper we study generalized Sobolev spaces H^sG of exponential
type associated with the Dunkl operators based on the space G of test
functions for generalized hyperfunctions and investigate their properties.
Moreover, we introduce a class of symbols of exponential type and their
associated pseudodifferential operators related to the Dunkl operators, which
act naturally on H^sG.